# SDR ASAA0995884

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751022
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT WL 156 RBL 23 BS 500F 500G HAS MULTIPLE OBLONG HOLES IN THE UPPER FLANGE.  INTERCOSTAL IS OUT OF LIMITS DUE TO EDGE DISTANCE PER SRM. FABRICATED AND INSTALLED NEW INTERCOSTAL.
